MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-DAVINCI PACK

Medline Industries, LP MEDLINE; DBD-DAVINCI PACK
Catalog Number DYNJ64747B
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that we have had a quite a few packs that have been missing either rulers or blades.Also, on the side drapes we have had the velcro strips totally ripped off.
 
Additional Manufacturer Narrative
The account reported finding multiple packs that have been missing either rulers or blades and that on the side drapes the velcro strips were totally ripped off, causing delay and opening new items that have fallen on to the floor.Per review of the pack build, the pack assembly instructions for lot 23ada348 called for one each of components 25169 - ruler for skin marker, 131327 - blade no.11p cs, and two each of component spt-4227k - drape side cvmax.Based on the complaint details it is likely the omission of the components 25169 - ruler for skin marker and 131327 - blade no.11p cs was a manual error during pack assembly.Due to not receiving a visual or physical sample, an exact cause of the velcro strips coming off cannot be determined.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-DAVINCI PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50208064
Report Number1417592-2026-15269
Device Sequence Number10274636
Product Code LRO
UDI-Device Identifier40193489822701
UDI-Public40193489822701
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ64747B
Device Lot Number23ADA348
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown